# SDR CALA0600114

- Difficulty date: April 9, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 42,428 hours, 9,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT FOR G-4 GALLEY CORRODED UNDER ENTIRE DRAIN ASSEMBLY AT STA 1720, LBL 7 TO RBL 2.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-60-51.
